# SDR UALA2008111305783

- Difficulty date: September 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,509 hours, 7,788 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Damaged
- Location: Apu
- Component: Apu
- Component part number: 380029817
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  APU IS INADEQUATE.  FOUND GEARBOX, DRIVEN COMPRESSOR LEAKING AT GEARBOX TO COMPRESSOR MATING SURFACE.  SUSPECT SEAL NEEDS REPLACEMENT.  NO OTHER LEAKS NOTED.  REPLACED APU.
